# SDR DALA2023050703548

- Difficulty date: May 7, 2023
- Submitted: May 7, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, ELONGATED HOLE LEADING EDGE ON OUTER WING FRONT SPAR AND AT LEVEL OF R IB 1 ON INBOARD EGDE OF SLAT 1 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FIXED LEADING EDGE INBOARD SIDE LH WING AS PER ER/A 607848-14. (LP 2755098)
